Radiation Recall Pneumonitis During Systemic Treatment With Everolimus.

Abstract

Radiation recall syndrome is an acute inflammatory reaction developing at anatomical sites of previously irradiated tissue, weeks to months after the completion of radiation therapy. The distribution pattern of inflammation typically involves, and remains limited to, the boundaries of prior radiation treatment fields. Several classical chemotherapy drugs have been reported to have the potential for causing radiation recall syndrome. With the increasing availability and expanding use of novel biologic and targeted therapy anticancer drugs, isolated reports of radiation recall syndrome secondary to this class of agents are starting to appear in the literature. We describe a case of everolimus-induced radiation recall pneumonitis in a patient with metastatic renal cell cancer.

DOI: 10.3727/096504015X14400775740416

Cite this paper

@article{Clark2014RadiationRP, title={Radiation Recall Pneumonitis During Systemic Treatment With Everolimus.}, author={Douglas Clark and Dron Gauchan and Ryan Ramaekers and Max Norvell and Mehmet Sitki Copur}, journal={Oncology research}, year={2014}, volume={22 5-6}, pages={321-4} }